# SDR 2A6R2021033060102

- Difficulty date: March 30, 2021
- Submitted: March 30, 2021
- Operation: Air carrier
- Aircraft: N405TJ
- Make and model: Urocop EC135T2
- Aircraft serial: 0405
- Aircraft time: 6,010 hours, 20,217 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: L533M1011104
- Condition: Corroded
- Location: Zone 100
- Part time: 6,010 hours, 20,217 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND FRAME 1 CORRODED ON LH AND RH SIDES UNDER TAIL ROTOR CONTROL PEDALS.
